From formal numerical solutions of elliptic PDE's to the true ones

Z. Wiener*, Y. Yomdin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We propose a discretization scheme for a numerical solution of elliptic PDE's, based on local representation of functions, by their Taylor polynomials (jets). This scheme utilizes jet calculus to provide a very high order of accuracy for a relatively small number of unknowns involved.

Original languageAmerican English
Pages (from-to)197-235
Number of pages39
JournalMathematics of Computation
Volume69
Issue number229
DOIs
StatePublished - Jan 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'From formal numerical solutions of elliptic PDE's to the true ones'. Together they form a unique fingerprint.

Cite this